# SDR SWAA2024100845208

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT FWD ENTRY AND AFT ENTRY DOOR 2024-533876<[01] REMOVED AND REPLACED LAMPS AT FWD AND AFT ENTRY DOORS AND PERFORMED OPERATIONAL CHECK EMERGENCY LIGTHS I.A.W B737-700 AMM 33-51-04-960-801 AND AMM 33-51-00-720-801 TEST IS OK. SEE INDIVIDUAL SIGNOFF BELOW;[02] REMOVED AND REPLACED LAMPS AT FWD AND AFT ENTRY DOORS AND PERFORMED OPERATIONAL CHECK EMERGENCY LIGTHS I.A.W B737-700 AMM 33-51-04-960-801 AND AMM 33-51-00-720-801 TEST IS OK. SEE INDIVIDUAL SIGNOFF BELOW
